# SDR 2011FA0000531

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Aircraft: N201SG
- Make and model: Mooney M20J
- Aircraft serial: 240178
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELT REMOVED FOR FAR 91.207D INSP  WHITE POWDER NOTED AT PARTING SURFACE BETWEEN TRANSMITTER AND BATTERY COMPARTMENT.  DISASSEMBLED ELT AND FOUND 6 OF 8 D-CELL BATTERIES LEAKING AND RUPTURED. ANY ELT USING INDIVIDUAL UNSEALED BATTERIES SHOULD HAVE ALL BATTERIES REPLACED YEARLY.
